# SDR SWAA2021092112598

- Difficulty date: August 28, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 58,630 hours, 29,455 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Doubler
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE I/B FAN COWL AFT IDG DOOR PLATE HAS CORNER BROKEN. ; / [01] REMOVED AND REPLACED ENGINE #2 I/B FAN COWL AFT IDG FINGER DOUBLE IN REFERENCE B-737 SRM 51-40-01-0G-0; [02] REMOVED AND REPLACED ENGINE # 2 I/B COWL AFT IDG DOOR DOUBLER IN REFERENCE B-373 SRM 51-40-01-0G-0; [03] VERIFIED 1 & 2
